MathSciNet Relay Station
MathSciNet bibliographic data
MR649714 65F05 (15A24 15A57)
Paige, Chris; Van Loan, Charles A Schur decomposition for Hamiltonian matrices. Linear Algebra Appl. 41 (1981), 11–32.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement